Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Vitiligo. Taking betnesol, when stopped patches reoccurs. Recommendations?

I want to know if its ok to use Betnesol life long.
I have Vitiligo and when i leave Betnesol the patches start reoccurring.
Usually i need to take in 5 mg on Sat and 5 mg on Sun with 50 mg 2 tables of azoran to curb the disease.
Can i take this lifelong with adequate calcium and i'll keep getting blood tests done to check if there is any other problem occurring.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Hi ,

thanks for writing to health care magic.

Vitiligo is a real challenge for any dermatologist to treat.

It has many associated causes one of it is autoimmune.

Betnisol and azoran works well only in autoimmune disease.Both drugs have a large spectrum of side effects and it is not advisable to take drugs life long.

It is also recommended to take only under the guidance of a dermatologist.

You can try more safer topical options like steroid creams and tacrolimus.

Now a days many surgical options also available for vitiligo.You need to consult a dermatologist.

I hope this can solve your query.Take care.
Answered: Fri, 7 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor